Title: Numerical computation of hopf-bifurcation points for parabolic diffusion-reaction differential-equations
Authors: Roose, Dirk ×
Hlavacek, V #
Issue Date: 1983
Publisher: Society for Industrial and Applied Mathematics
Series Title: SIAM journal on applied mathematics vol:43 issue:5 pages:1075-1085
ISSN: 0036-1399
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science